# SDR VNAA2024030211101

- Difficulty date: February 27, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 20,169 hours, 18,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE INFLIGHT, THE ACFT STARTED HAVING VIBRATIONS. CAPTAIN DECLARED AN EMERGENCY WITH ATC & DIVERTED TO CVG WITHOUT FURTHER ISSUES.  INSTALLED NEW RT (HYD SYS #2) WISHBONE LOCATED ABOVE RT CENTER ELEVATOR POWER-CONTROL UNIT IAW AMM 27-33-01-400-802. RE-INSTALLED RT (HYD SYS #2) ELEVATOR POWER CONTROL UNIT IAW AMM 27-33-01-400-801.  PERFORMED RIGGING OF THE RT ELEVATOR POWER-CONTROL UNITS IAW  AMM 27-33-01-820-801. RIGGING OF THE RT PCU`S GOODS AT THIS TIME. PERFORMED RIGGING OF THE RT ELEVATOR PCU  INPUT TORQUE TUBE STOPS IAW AMM 27-33-01-820-802. RIGGING CHECK OF THE RT INPUT TORQUE TUBE STOPS GOOD AT THIS TIME. PERFORMED OS CHECK OF THE ELEVATOR CONTROL SYS IAW AMM 27-31-00-710-801. OPS CHECK GOOD.
